MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 670175
Medical Device Problem Code Unexpected Color (4055)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: e4 is unknown.No information has been provided to date.H10: device evaluation: two photos were included as attachments for evaluation; one photo showed a stain on the cuff; the complaint was confirmed.Manufacturing process was reviewed to see if there were any blue sources that might stain the samples as result no stain were found in the process.Additional analysis was conducted, which consisted of reviewing the instructions for use that are included in the device, because these instructions contain important information for cleaning and sanitization process.Based on instructions for use (ifu) this device could be stain after the cleaning and sterilization process if the instructions for use are not followed correctly.Based on visual inspection and reviewing of manufacturing process where no sources of contamination were found the most probable root cause is that damaged occurred after product left facilities.Cause traced to use.No corrective actions were taken.A dhr (device history review) was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the user noticed a small discoloration spot after the cuff was inflated.Discovered immediately on use.No injury or clinical consequence observed.

Brand Name
BIVONA TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17210915
Report Number3012307300-2023-06705
Device Sequence Number6333417
Product Code JOH
UDI-Device Identifier15021312006063
UDI-Public15021312006063
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/12/2026
Device Model Number670175
Device Catalogue Number670175
Device Lot Number4122532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown